# SDR JJBA20130718015

- Difficulty date: July 18, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N368
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 31,565 hours, 43,309 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 85410025
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EXHAUST OUTLET SHROUD,  HAS CRACKING ON OTBD SKIN SECTION.  REMOVED FINGERNAIL FOR REPAIR IAW AMM 54-78-11.  REINSTALLED EXHAUST OUTLET IAW AMM 54-78-11.
